# SDR FDEA201206122191

- Difficulty date: June 12, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 66,377 hours, 11,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA8304501
- Condition: Cracked
- Location: Bs 415
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - DURING COURIER MODULE REMOVAL, BS Y 415 - X 19 FLOOR SUPPORT FOUND CRACKED.  REMOVED AND INSTALLED WITH NEW FLOOR SUPPORT IAW SRM 51-31-01, REV 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
